MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. STRAIGHT LUMBAR LENKE VITALITY; PROBE

ZIMMER BIOMET SPINE INC. STRAIGHT LUMBAR LENKE VITALITY; PROBE
Catalog Number 07.02077.001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection the product was not returned and no photos were provided.Device evaluation could not be completed.Dhr review the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimmer biomet¿s control.Potential root cause possible contributors to this event could be dense bone quality of the patient, off-axis use of the probe, or attempting to alter the trajectory of the probe within the vertebrae.Since the complaint was reported outside of a case and no event was reported about how the device bent, the cause cannot be conclusively determined.Device usage this device is used for treatment.
 
Event or Problem Description
It was reported that the tip of a straight lumbar lenke probe snapped off while trying to remove it from the patient's bone; the patient had very hard bone and the probe was difficult to remove.The tip was recovered and there was no reported patient harm.

Brand Name
STRAIGHT LUMBAR LENKE VITALITY
Common Device Name
PROBE
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
MDR Report Key12677743
Report Number3012447612-2021-00409
Device Sequence Number19908046
Product Code HXB
UDI-Device Identifier00889024009998
UDI-Public(01)00889024009998(10)102916
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07.02077.001
Device Lot Number102916
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Initial Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1